MathSciNet Relay Station
MathSciNet bibliographic data
MR1895284 (2003a:34019) 34B15 (34B60 76S05)
Agarwal, Ravi P.; O'Regan, Donal Infinite interval problems modeling the flow of a gas through a semi-infinite porous medium. Stud. Appl. Math. 108 (2002), no. 3, 245–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement